# SDR 03FDEA00745

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1059 SMALL WINGLET FAIRING AT TOP OF LT MLG STRUT DOOR IS CRACKED AND MISSING A   PIECE. CHAFFED IN SEVERAL AREAS.    CLOSING ACTION ON 05/13/03.    REMOVED SKIN AND BACK PLATE IAW SRM 51-31-01. FAB NEW SKIN FROM 7075-T6.065, BATCH   0000509285 BACK PLATE FROM 2024-T3 .063 BATCH 0000545293. INSTALLED NEW SKIN AND   BACK PLATE IAW SRM 51-31-01.
